Sale!

Maxtra Syrup

73.00

Manufactured By :

Zuventus Healthcare Ltd

Composition :

Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml)

60 ml in 1 bottle
Category:

Description

USES

  • Common cold symptoms

HOW TO USE

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Maxtra Syrup may be taken with or without food, but it is better to take it at a fixed time.
Take it with food if stomach upset occurs.

HOW IT WORKS

Maxtra Syrup is a combination of two medicines: Chlorpheniramine Maleate and Phenylephrine, which relieves cold symptoms. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.

SIDE EFFECTS

  • Nausea
  • Vomiting
  • Headache
  • Sleepiness